# SDR CA150429007

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,395 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191800
- Condition: Cracked
- Location: Main Rotor
- Part time: 610 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION, IT WAS NOTICED THAT A PORTION OF THE STARFLEX EPOXY BUILD-UP, AT THE BUSHING SHOULDER, WAS CRACKED ALL THE WAY AROUND AND CHUNKS OF EPOXY WHERE MISSING FROM THE TOP AND BOTTOM RADIUS OF SAME SHOULDER.  REMOVED.
